Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on $ H\sp 2$ on planar domains


Authors: R. Bañuelos and T. Wolff
Journal: Proc. Amer. Math. Soc. 95 (1985), 217-218
MSC: Primary 30D55
DOI: https://doi.org/10.1090/S0002-9939-1985-0801326-1
MathSciNet review: 801326
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An analytic function $ f:U \cup U' \to {\mathbf{C}}$, $ U$, $ U' \subset {\mathbf{C}}$ may belong to $ {H^2}(U)$ and $ {H^2}(U')$ and not to $ {H^2}(U \cup U')$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55

Retrieve articles in all journals with MSC: 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0801326-1
Article copyright: © Copyright 1985 American Mathematical Society